# SDR FDEA201806081440

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 81,125 hours, 16,280 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB29522
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 RT SLAT TRACK (MOST O/B ON THE NR 5 SLAT) APPEARS TO BE CRACKED FROM L/E OF CUT OUT THROUGH 2 FASTENERS GOING AFT.  INSTALLED REPAIR IN REF TO SRM 57-40-02-2R AND PRIMED AND PAINTED REPAIR IN REF TO SRM 51-21-01.
